MENU

You are here

Publications

Export 1558 results:
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
N
Lewicka M, Mora MG, Pakzad MR. A nonlinear theory for shells with slowly varying thickness. C. R. Math. 347 (2009) 211-216 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2632
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section - Part II. SISSA; 2011. Available from: http://hdl.handle.net/1963/4169
Freddi L, Mora MG, Paroni R. Nonlinear thin-walled beams with a rectangular cross-section-Part I. Math. Models Methods Appl. Sci. 22, 1150016 (2012) [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4104
Berti M, Procesi M. Nonlinear wave and Schrödinger equations on compact Lie groups and homogeneous spaces. Duke Mathematical Journal. 2011 ;159(3).
Dal Maso G, Fonseca I, Leoni G. Nonlocal character of the reduced theory of thin films with higher order perturbations. Adv. Calc. Var. 3 (2010) 287-319 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3754
Sfecci A. A nonresonance condition for radial solutions of a nonlinear Neumann elliptic problem. Nonlinear Analysis: Theory, Methods & Applications [Internet]. 2012 ;75:6191 - 6202. Available from: http://www.sciencedirect.com/science/article/pii/S0362546X12002659
Heltai L, Arroyo M, DeSimone A. Nonsingular Isogeometric Boundary Element Method for Stokes Flows in 3D. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6326
Gursky M, Malchiodi A. Non-uniqueness results for critical metrics of regularized determinants in four dimensions. Communications in Mathematical Physics, Volume 315, Issue 1, September 2012, Pages 1-37 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6559
Bruzzo U, Ricco A. Normal bundles to Laufer rational curves in local Calabi-Yau threefolds.; 2006. Available from: http://hdl.handle.net/1963/1785
Boscain U, Charlot G, Ghezzi R. A normal form for generic 2-dimensional almost-Riemannian structures at a tangency point. arXiv preprint arXiv:1008.5036. 2010 .
Merzi D. Normal matrix models and orthogonal polynomials for a class of potentials with discrete rotational symmetries. 2015 .
Gigli N, Rigoni C. A Note About the Strong Maximum Principle on RCD Spaces. Canadian Mathematical Bulletin. 2019 ;62:259–266.
Feltrin G. A note on a fixed point theorem on topological cylinders. Ann. Mat. Pura Appl. [Internet]. 2017 . Available from: http://urania.sissa.it/xmlui/handle/1963/35263
Jevnikar A. A note on a multiplicity result for the mean field equation on compact surfaces. Advanced Nonlinear Studies. 2016 ;16:221–229.
Boscaggin A. A note on a superlinear indefinite Neumann problem with multiple positive solutions. Journal of Mathematical Analysis and Applications [Internet]. 2011 ;377:259 - 268. Available from: http://www.sciencedirect.com/science/article/pii/S0022247X10008796
Battaglia L, Mancini G. A note on compactness properties of the singular Toda system. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. . 2015 ;26:299-307.
Casati P, Falqui G, Pedroni M. A note on fractional KDV hierarchies. II. The bihamiltonian approach. [Internet]. 1999 . Available from: http://hdl.handle.net/1963/1220
Baldi P, Berti M, Montalto R. A note on KAM theory for quasi-linear and fully nonlinear forced KdV. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 24 (2013), no. 3: 437–450. 2013 .
Colombini F, Fanelli F. A note on non-homogeneous hyperbolic operators with low-regularity coefficients. 2013 .
Bianchini S. A note on singular limits to hyperbolic systems of conservation laws. Commun. Pure Appl. Ana., 2003, 2, 51-64 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1542
Nardini L. A Note on the Convergence of Singularly Perturbed Second Order Potential-Type Equations. Journal of Dynamics and Differential Equations [Internet]. 2017 ;29:783–797. Available from: https://doi.org/10.1007/s10884-015-9461-y
Morini M. A note on the differentiability of Lipschitz functions and the chain rule in Sobolev spaces.; 2008. Available from: http://hdl.handle.net/1963/2654
Reina C, Falqui G. A note on the global structure of supermoduli spaces. Comm.Math.Phys. 31 (1990), no.4, 948 [Internet]. 1990 . Available from: http://hdl.handle.net/1963/806
Ebobisse F, Toader R. A note on the integral representation of functionals in the space SBD(O). Rend. Mat. Appl. 23 (2003) 189-201 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/3064
Musina R. A note on the paper \\\"Optimizing improved Hardy inequalities\\\" by S. Filippas and A. Tertikas. J. Funct. Anal. 256 (2009) 2741-2745 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2698

Pages

Sign in